# SDR TWAA0006804

- Difficulty date: April 28, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 11,313 hours, 3,852 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT HORIZ STAB L/E REMOVABLE PANEL 3320L, TOP SIDE HAD A 3.5 FOOT BY. 125 INCH WIDE BY.0625 INCH DEEP GOUGE.  REMOVED GOUGE PER SRM 55-10-01, PAGE 103 DETAIL II AND BLENDED AND ALODINED.
